RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 2, Pages 97–113 (Mi aa1582)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Entire functions with the least deviation from zero in generalized Orlicz classes

O. L. Vinogradov, A. V. Gladkaya

St. Petersburg State University, St. Petersburg, Russia

Full text: PDF file (245 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
Received: 30.08.2017

Citation: O. L. Vinogradov, A. V. Gladkaya, “Entire functions with the least deviation from zero in generalized Orlicz classes”, Algebra i Analiz, 30:2 (2018), 97–113

Citation in format AMSBIB
\Bibitem{VinGla18}
\by O.~L.~Vinogradov, A.~V.~Gladkaya
\paper Entire functions with the least deviation from zero in generalized Orlicz classes
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 2
\pages 97--113
\mathnet{http://mi.mathnet.ru/aa1582}
\elib{http://elibrary.ru/item.asp?id=32469628}


Linking options:
  • http://mi.mathnet.ru/eng/aa1582
  • http://mi.mathnet.ru/eng/aa/v30/i2/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vinogradov O.L., “Average Dimension of Shift Spaces”, Lobachevskii J. Math., 39:5 (2018), 717–721  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:46
    References:8
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018